- Volume 9 Issue 1
ON THE DISSIPATIVE HELMHOLTZ EQUATION IN A CRACKED DOMAIN WITH THE DIRICHLET-NEUMANN BOUNDARY CONDITION
- Krutitskii, P.A. (Dept. of Mathematics Faculty of Physics Moscow State University) ;
- Kolybasova, V.V. (Dept. of Mathematics Faculty of Physics Moscow State University)
- Published : 2005.06.25
The Dirichlet-Neumann problem for the dissipative Helmholtz equation in a connected plane region bounded by closed curves and containing cuts is studied. The Neumann condition is given on the closed curves, while the Dirichlet condition is specified on the cuts. The existence of a classical solution is proved by potential theory. The integral representation of the unique classical solution is obtained. The problem is reduced to the Fredholm equation of the second kind and index zero, which is uniquely solvable. Our results hold for both interior and exterior domains.